# SDR USAA2012111600011

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 34,653 hours, 20,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Part serial: A7652
- Condition: Low Pressure
- Location: R2 Door
- Part time: 25,045 hours, 13,115 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK DOOR R2 PRESSURE BELOW GREEN.  REMOVED AND REPLACED SLIDE PER JOBCARD 26L00025011.
